# SDR ASAA2023022442092

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 6,045 hours, 1,899 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 05-020-01#2 ENG HAS EEC C1 FAULT, WITH CORRELATED MAINTENANCE MESSAGE 73-43983 ELECTRONIC OVERSPEED THRUST CONTROL MALFUNCTION ACCOMMODATION TEST FAILED. GROUNDED - YES. REF B737-9 FIM G73-20-00-810-927, ACCOMPLISHED INITIAL EVALUATION AND TESTS PASS WITH NO FAULTS. NO FURTHER MAINTENANCE NECESSARY.
